edoc

Dynamical degrees of birational transformations of projective surfaces

Blanc, Jérémy and Cantat, Serge. (2016) Dynamical degrees of birational transformations of projective surfaces. Journal of the American Mathematical Society (JAMS) , 29 (2). pp. 415-471.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/42955/

Downloads: Statistics Overview

Abstract

The dynamical degree lambda( f )  of a birational transformation f measures the exponential growth rate of the degree of the formulae that define the n -th iterate of f  . We study the set of all dynamical degrees of all birational transformations of projective surfaces, and the relationship between the value of lambda( f ) and the structure of the conjugacy class of f  . For instance, the set of all dynamical degrees of birational transformations of the complex projective plane is a closed and well ordered set of algebraic numbers.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Publisher:American Mathematical Society (AMS)
ISSN:0894-0347
e-ISSN:1088-6834
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:29 Nov 2016 10:18
Deposited On:29 Nov 2016 10:18

Repository Staff Only: item control page